UNIGE document Scientific Article
previous document  unige:40211  next document
add to browser collection
Title

Loading protocols for implant-supported overdentures in the edentulous jaw: a systematic review and meta-analysis

Authors
Published in The International journal of oral and maxillofacial implants. 2014, vol. 29 Suppl, p. 271-86
Abstract High survival rates have frequently been reported for immediately loaded implants. The aim of this systematic review was to compare immediately loaded with early and conventional loaded implants for overdenture treatment with regard to their 1-year survival rates.
Keywords Dental Implantation, Endosseous/methods/statistics & numerical dataDental ImplantsDental Prosthesis, Implant-Supported/methodsDental Restoration Failure/statistics & numerical dataDenture, OverlayHumansImmediate Dental Implant Loading/methods/statistics & numerical dataJaw, Edentulous/rehabilitationMandibleMaxillaMouth, Edentulous/rehabilitation/surgeryProspective Studies
Identifiers
PMID: 24660203
Full text
Article (Published version) (244 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research groups Démence du sujet âgé, troubles cognitifs, la symptomatologie cognitive (577)
Groupe Muller Frauke (médecine dentaire) (797)
Citation
(ISO format)
SCHIMMEL, Martin et al. Loading protocols for implant-supported overdentures in the edentulous jaw: a systematic review and meta-analysis. In: The International journal of oral and maxillofacial implants, 2014, vol. 29 Suppl, p. 271-86. https://archive-ouverte.unige.ch/unige:40211

610 hits

4 downloads

Update

Deposited on : 2014-09-15

Export document
Format :
Citation style :